# SDR QXEA200501743

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 16,656 hours, 23,882 cycles
- Engine: Pwa PW123D
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2256 AT CRUISE, NR 2 FUEL TEMP 45 DEGREES AND SLOWLY RISING.  IN DESCENT TEMP REACHED 54 DEGREES.  RAN THE EMERGENCY CHECKLIST AND THE AUX PUMP COOLED IT TO 50 DEGREES AND IT THEN CONTINUED TO RISE REACHING THE RED RADIAL AT LANDING.  MAINTENANCE REPLACED THE NR 2 FUEL HEATER THERMAL ELEMENT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
